# SDR 05FDEA04007

- Difficulty date: November 29, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, UPPER T-CAP CORRODED AT STA BS 440 BL 0 - RBL 24.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1 FIGURE 5.  REMOVED DAMAGED T-CAP FROM RBL-8 TO LBL 8 STA BS 440 IAW SRM 53-10-8 FIGURE 3.  REMOVED CORROSION FROM RBL 8 TO RBL 24 IAW SRM 51-10-6 AND FOUND WITHIN LIMITS IAW SRM 53-10-1 FIGURE 5.  FABRICATED, LOCATED AND DRILLED THE UPPER CHORD SECTION, SUPPORT ANGLES AND REINFORCEMENT STRAPS IAW SRM 53-10-8  FIGURE 3.  ALODINED AND PRIMED IAW SRM 51-10-2.  PAINTED IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND 53-10-8 FIGURE 3.
